MathSciNet Relay Station
MathSciNet bibliographic data
MR2286049 57R17 (53D35 57R95)
Park, B. Doug; Poddar, Mainak; Vidussi, Stefano Homologous non-isotopic symplectic surfaces of higher genus. Trans. Amer. Math. Soc. 359 (2007), no. 6, 2651–2662 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement